Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

The Time domain integral equation for a straight wire antenna with the reduced kernel is not well-posed

Davies, P.J. and Zubik-Kowal, B. and Rynne, B.P. (2002) The Time domain integral equation for a straight wire antenna with the reduced kernel is not well-posed. IEEE Transactions on Antennas and Propagation, 50 (8). pp. 1165-1166. ISSN 0018-926X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

We show that the Pocklington integral equation for time-domain scattering from thin-wire antennas is not mathematically well-posed. This has considerable implications for numerical solution schemes. In particular, our argument explains the observed occurrence of rapidly oscillating errors in numerical solutions as the numerical grid sizes are reduced.

Item type: Article
ID code: 2064
Keywords: anennas, propagation, equations, time domain, Mathematics, Electrical and Electronic Engineering, Condensed Matter Physics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Unknown Department
Depositing user: Strathprints Administrator
Date Deposited: 14 Jan 2007
Last modified: 04 Sep 2014 09:58
URI: http://strathprints.strath.ac.uk/id/eprint/2064

Actions (login required)

View Item View Item